# SDR CHQ2008F00011

- Difficulty date: September 13, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N376SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Socket
- Part number: RSE116132
- Condition: Burned
- Location: Lt Relay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

DURING CRUISE, THE FLIGHT CREW RECEIVED A PITOT 1 INOP EICAS MESSAGE AND SMELLED SMOKE. IMMEDIATELY AFTER THEY RECEIVED AN AOA 1 HEAT INOP MESSAGE AND THE FLIGHT INSTRUMENTS ON THE CAPTAIN`S PFD BEGAN TO GIVE ERRONEOUS INDICATIONS. THE FLIGHT CONTROLS WERE TRANSFERRED TO THE F/O AND OXYGEN MASKS WERE DONNED. THE F/A REPORTED SEEING SMOKE AND DURING THE EMERGENCY DESCENT THE FLIGHT CREW ACTIVATED THE APU AND BAGGAGE COMPARTMENT EXTINGUISHER BOTTLES WITH NO FIRE OR SMOKE INDICATIONS ON EICAS. THE ACFT LANDED WITHOUT INCIDENT. MAINT INSPECTED THE ACFT AND FOUND THAT THE RELAY SOCKET AND RELAY FOR THE PITOT 1 HEAT SYS IN THE LT RELAY BOX HAD BURNED AND DAMAGED THE RELAYS ABOVE IT IN THE RELAY BOX AS WELL AS THE RELAY COVER.  ALL THE AFFECTED RELAYS AND THEIR SOCKETS WERE REPLACED ALONG WITH THE EXTINGUISHER BOTTLES THAT WERE ACTIVATED. AFTER REPLACING THE WIRING, SOCKETS AND RELAYS THERE WERE NO FURTHER DEFECTS NOTED. (K)
